# SDR YENA2022072200680

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 66,790 hours, 23,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 32L LOCATED BTW FR 53 AND FR 64 IN AFT CARGO COMPA RTMENT;  (RESOLVED ON W/O: 1159479 TASKCARD: NR-00010 ) FUR-A320-53-00421, REF AEROMAN N/R 2022-355537, REMOVED CORROSION LOCATED P1. STR32L FR56 PLUS 6.521IN, P2. STR32L FR57 PLUS 8.387IN. P3 STR32L FR59 PLUS 6.434IN. P4 STR32L FR61 PLUS 5.998IN. ON AFT CARGO COMPARTMENT IAW A320 SRM 51-74-00 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE IAW NTM 51-90-00. EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS P1: STR 32L AT FR 56 PLUS 6.521IN, P2: STR 32L AT FR57 PLUS 8.387IN, P3: STR 32L AT FR59 PLUS 6.434IN AND P4: STR 32L AT FR 61 PLUS 5.998IN IAW A320 SRM 53-44-13-283-002 STEP 2.A. FIGURE 001. THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT 60000 FC/120000 FH WHICHEVER VALUE FC/FH OCCURS FIRST, SUBSEQUENT INSPECTION AT INTERVALS OF TBD. I.A.W. A320 SRI 53-41-13-205-002 TABLE 001. TOOL USED DIGITAL CALIPER PN: 500-197-30, SN: A21303945, DUE DATE: MAY-06-2023, P/N: 45MG S/N: 130061901 DUE DATE: APR-08-2023. ACCOMPLISHED BY #8617115, CHECKED BY # 8619800.
